# SDR TSAA0379039

- Difficulty date: February 23, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Switch
- Part number: 69726881
- Condition: Inoperative
- Location: Eng Oil Bypass
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  THE NR 1 ENGINE WAS SHUTDOWN IAW THE QRH. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED IN HNL WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE OIL BYPASS SWITCH AND THE OIL FILTER ELEMENT.  THE NR 1 ENGINE OIL TANK WAS DRAINED AND SERVICED.  GROUND OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
